# SDR FDEA2019100312380

- Difficulty date: October 1, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N788FD
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 72,857 hours, 27,578 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Solenoid Valve
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

RIGHT HYD QTY EICAS MESSAGE INFLIGHT.  COMPLIED WITH QRH.   FOUND LEAK AT RT SYSTEM APCS  ELECTROHYDRAULIC SOLENOID VALVE WHERE IT MATES TO THE SOLENOID. REMOVED AND REPLACED METAL GASKET ON SOLENOID VALVE IAW MM 22-12-02-2.  PERFORMED OPS AND LEAK CHECKS. OPS CHECK GOOD AND NO LEAKS NOTED AT THIS TIME.
